# SDR DALA2022060904025

- Difficulty date: June 6, 2022
- Submitted: June 9, 2022
- Operation: Air carrier
- Aircraft: N184DN
- Make and model: Boeing 767332
- Aircraft serial: 27111
- Aircraft time: 129,671 hours, 18,800 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 184 FOUND EXIT SIGN IN FLIGHT DECK INOP, CORRECTIVE ACTION: REPLACED BATTERY PER B767 AMM 33-51 OPS CHECK IS GOOD. (2266568)
